Skip Main Navigation
Page Content

Save This Event

Event Saved

OCEANERA-NET - Ocean Energy: Turning Lessons into Constructive Actions

The Knowledge Transfer Network

Tuesday, 4 July 2017 at 09:00 - Wednesday, 5 July 2017 at 17:00 (WEST)

OCEANERA-NET - Ocean Energy: Turning Lessons into...

Registration Information

Type Remaining End Quantity
Ocean Energy Workshop 30 Registrations 1d 7h 44m Free  
OCEANERA-NET Consortium Member
This ticket is for Consortium Members only. This ticket is for registration for both the workshop and to select optional attendance at the consortium meeting.
10 Registrations 4 Jul 2017 Free  

Share OCEANERA-NET - Ocean Energy: Turning Lessons into Constructive Actions

Event Details

Introduction

During the 4th and 5th of July 2017, the project OCEANERA-NET will organise a workshop related to Ocean Energy at PLOCAN facilities (Gran Canaria Island, Canary Islands, Spain). Its main objective is to contribute towards the development of ocean energy by providing a vector for knowledge transfer, aiming to turn the lessons learnt in the past into benefits for the future following the latest comprehensive documents reported to the EU (e.g. Ecorys/Fraunhofer “Lessons learnt”, Ocean Energy Forum Strategic Roadmap, TP Ocean Strategic Research Agenda). The workshop will include sessions related to the different TRL stages, providing practical experience of key agents in relation to the technological evolution of the sector and discussion on turning the lessons learnt into practical recommendations for the future. 

Venue PLOCAN – Oceanic Platform of the Canary Islands

Map of location of PLOCAN

List of hotels in the area

 

Draft Programme Agenda*

DAY 1: Successes & failures – what have we learned

09:00 Registration

09:30 Welcome and Introduction to the workshop

09:45 Study on Lessons for Ocean Energy Development (30mins) – Jochen Bard, Fraunhofer IWES

10:15 – 10:45 Tour de Table
Delegates state their name, their organisation & country and where they fit into the Ocean Energy sector – max 30 seconds each (we will time and be strict!)

10:45 – 11:15 Coffee Break

11:15 – 12:30 Sharing of experiences – case study presentations (10mins each)
CorPower (SW), Jéromine Maillet
OCEANTEC (SP), Paxti Etxaniz
SeaQurrent (NL), Youri Wentzel
EC-OG (UK), Bodhi Sarkar
Laminaria (BE), Andrea Foschini
Rotary Wave (SP), Andrea Novás Cortés

12:30 – 13:15 Discussion Session – Raising finance
Open interactive facilitated discussion to capture the financial journey: barriers and impacts encountered, successes realised

13:15 – 14:15 Group Photo & Lunch

14:15 – 15:05 Sharing of experiences – case study presentations (10mins each)
Ditrel (SP), Elisabeth Fernández
Albatern (UK), David Campbell
Wedge (SP), Francisco Garcia Lorenzo
Carnegie Clean Energy (UK), Angus Nichols

15:05 – 15:55 Group Session – The Ocean Energy Business and Innovation Model
Brief introduction to the concept of the business model/innovation canvas followed by breakout into 4 groups to work on a canvas in the group

15:55 – 16:15 Coffee Break

16:15 – 17:15 Sharing of experiences – case study presentations (10mins each)
Waves4Power (SW), Ulf Lindelöf
Nova Innovation (UK), John Meagher
Sabella (FR), Arnaud Blangy
Bluerise (NL), Paul Dinnissen
Swirl Generators (IR), William Dick

17:15 – 18:00 Discussion Session – Technology Progress
Open interactive facilitated discussion to capture the learning process during technology development, e.g. obstacles encountered, adaptation of strategy, crucial factors identified during the progression through TRL stages, etc.

18:00 End of Day 1

----------------------------------------------------------------------------------------------------

DAY 2: Turning lessons into benefits

09:00 Start

09:00 Introduction to Day 2 – Objectives for the day

09:15 Accelerating Marine Energy: contribution of the marine test sites (20mins) – Joaquin Hernández-Brito, PLOCAN

09:35 Contemplating on 30 years of wave energy development in Portugal(20mins) – Ana Brito e Melo, WavEC

09:55 Public support to build an ocean energy sector – lessons from Scotland (20mins) – Jan Reid, Scottish Enterprise

10:15 International Energy Agency Ocean Energy Systems – Vision for International Deployment of Ocean Energy 2017 (20mins) – Jose Luis Villate, Tecnalia 

10:35 TP Ocean Strategic Research Agenda and next steps for ETIP Ocean (20mins) – David Bould, University of Edinburgh

10:55 The Ocean Energy Forum (20mins) – Joyce Acheson, SEAI

11:15 – 11:45 Coffee Break

11:45 – 12:30 Discussion Session – Existing action plans
Open interactive facilitated discussion to establish current status of action plans

12:30 – 13:30 Discussion Session – Gap analysis
Recap of discussion outcomes from day 1 followed by open interactive facilitated discussion to identify further actions that would aid the development of the sector

13:30 – 14:30 Lunch

14:30 – 15:15 Discussion Session – Gap analysis continued
Recap of discussion outcomes from day 1 followed by open interactive facilitated discussion to identify further actions that would aid the development of the sector

15:15 – 16:00 Discussion Session – Prioritisation
Open interactive facilitated discussion to arrive at a prioritised action plan including identification of suitable actors and next activation steps required  

16:00 Round up and key recommendations (20mins)

End of Day 2 - Refreshments available, Networking opportunity.

 *Subject to changes

 

 

 

Do you have questions about OCEANERA-NET - Ocean Energy: Turning Lessons into Constructive Actions? Contact The Knowledge Transfer Network

Save This Event

Event Saved

When & Where


PLOCAN
Carretera de Taliarte
35214 Las Palmas
Spain

Tuesday, 4 July 2017 at 09:00 - Wednesday, 5 July 2017 at 17:00 (WEST)


  Add to my calendar

Organiser

The Knowledge Transfer Network

KTN Event

www.ktn-uk.org@KTNUKLinkedIn

 

The Knowledge Transfer Network is the UK’s innovation network. We bring together business, entrepreneurs, academics and funders to develop new products, processes and services.

We can help you develop ideas, expertise and technologies, that have the potential to be world-beating products. Central to what we do is the initiation and building of collaborations.

View our privacy policy here.

  Contact the Organiser
OCEANERA-NET - Ocean Energy: Turning Lessons into Constructive Actions
Things to do in Las Palmas Course Science & Tech

Interested in hosting your own event?

Join millions of people on Eventbrite.

Please log in or sign up

In order to purchase these tickets in installments, you'll need an Eventbrite account. Log in or sign up for a free account to continue.